# SDR USAA2013082100002

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 41,088 hours, 23,094 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Frayed
- Location: Door Slide
- Part time: 10,314 hours, 5,397 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C11 CHECK, FOUND SURVIVAL KIT LANYARD FRAYED DURING INSTALLATION OF LT FWD PAX DOOR SLIDE.  REPLACED LT FWD PAX DOOR SLIDE IAW 26C83120002.
